# SDR 97UAL900795

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Engine: Ge CFM56*
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 1726257
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE RIGHT ENGINE NOSE COWL ANTI-ICE VALVE OPEN LIGHT WAS ON BRIGHT WITH SWITCH ON.  REDUCING ENGINE POWER CAUSED THE LIGHT TO DIM.  INCREASING THE ENGINE POWER BACK UP CAUSED THE LIGHT TO BRIGHTEN.  *S/D*  REMOVED AND REPLACED NOSE COWL ANTI-ICE VALVE, OPS CHECK GOOD.
